# SDR 04FDEA02426

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 44,353 hours, 9,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0142510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 1175 AND STA 1199 AT LONGERON 15R FOUND CORRODED.  REMOVED AND REPLACED AS PER 51-33-01 VOLUME II.
